# SDR KBMA113851

- Difficulty date: June 6, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 374GC014
- Part serial: 456
- Condition: Failed
- Location: Generator
- Part time: 11,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MASTER ELECTRICAL BOX) GENERATOR WILL NOT COME ON LINE.  REPLACED WITH SERVICEABLE UNIT.
